# SDR REXA2013051700826

- Difficulty date: May 17, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 14,465 hours, 9,367 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Chafed
- Location: Transcowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER, RIGHT LOWER TRANSCOWL INNER SKIN CHAFED FROM LATCH ACCESS DOOR IN TWO PLACES.  REMOVED AND REPLACED 2EA LATCH SEALS AND 1EA 'C' CHANNEL ON RIGHT LOWER TRANSCOWL AT LATCH ACCESS DOOR IAW CRJ 900 SRM 51-42-06, 51-42-13.
